# SDR QXEA200500957

- Difficulty date: May 31, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 8,685 hours, 9,130 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YEG - ON FLIGHT 2315 THE AFT BAGGAGE DOOR CAUTION ILLUMINATED.  PRESSURIZATION LOST AT 6,000 FEET.  AIRCRAFT RETURNED TO FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE HANDLE NOT STOWED.  INSPECTED DOOR AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
